The definable (Q, Q)-theorem for distal theories

Boxall, Gareth ; Kestner, Charlotte (2018)

CITATION: Boxall, G. & Kestner, C. 2018. The definable (Q, Q)-theorem for distal theories. Journal of Symbolic Logic, 83(1):123-127, doi:10.1017/jsl.2016.72.

The original publication is available at


Answering a special case of a question of Chernikov and Simon, we show that any non-dividing formula over a model M in a distal NIP theory is a member of a consistent definable family, definable over M.

Please refer to this item in SUNScholar by using the following persistent URL:
This item appears in the following collections: